Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An elementary approach to several results on the Hardy-Littlewood maximal operator


Author: Andrei K. Lerner
Journal: Proc. Amer. Math. Soc. 136 (2008), 2829-2833
MSC (2000): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-08-09318-0
Published electronically: April 2, 2008
MathSciNet review: 2399047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give new elementary proofs of theorems due to B. Muckenhoupt, B. Jawerth, and S. Buckley. By means of our approach we answer a question raised by J. Orobitg and C. Pérez.


References [Enhancements On Off] (What's this?)

  • 1. S.M. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc. 340 (1993), no. 1, 253-272. MR 1124164 (94a:42011)
  • 2. M. Christ and R. Fefferman, A note on weighted norm inequalities for the Hardy-Littlewood maximal operator, Proc. Amer. Math. Soc. 87 (1983), 447-448. MR 684636 (84g:42017)
  • 3. R.R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • 4. J. García-Cuerva and J.L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Math. Stud. 116, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • 5. M. de Guzman, Differentiation of integrals in $ {\mathbb{R}}^n$, Lecture Notes in Math. 481, Springer-Verlag, 1975. MR 0457661 (56:15866)
  • 6. R. Hunt, D. Kurtz and C. Neugebauer, A note on the equivalence of $ A_p$ and Sawyer's condition for equal weights, Proc. Conf. on Harmonic Analysis in honour of A. Zygmund, Wadsworth Math. Ser., vol. 1, pp. 156-158. MR 730066 (85f:42032)
  • 7. B. Jawerth, Weighted inequalities for maximal operators: Linearization, localization and factorization, Amer. J. Math. 108 (1986), 361-414. MR 833361 (87f:42048)
  • 8. B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • 9. J. Orobitg and C. Pérez, $ A\sb p$ weights for nondoubling measures in $ R\sp n$ and applications, Trans. Amer. Math. Soc. 354 (2002), no. 5, 2013-2033. MR 1881028 (2002k:42044)
  • 10. E.T. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11. MR 676801 (84i:42032)
  • 11. P. Sjögren, A remark on the maximal function for measures in $ {\mathbb{R}}^n$, Amer. J. Math. 105 (1983), 1231-1233. MR 714775 (86a:28003)
  • 12. P. Sjögren and F. Soria, Sharp estimates for the non-centered maximal operator associated to Gaussian and other radial measures, Adv. Math. 181(2004), no. 2, 251-275. MR 2026859 (2004k:42035)
  • 13. A. Vargas, On the maximal function for rotation invariant measures in $ {\mathbb{R}}^n$, Studia Math. 110 (1994), no. 1, 9-17. MR 1279371 (95e:42019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Andrei K. Lerner
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat Gan, Israel
Address at time of publication: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, 41080 Sevilla, Spain
Email: aklerner@netvision.net.il

DOI: https://doi.org/10.1090/S0002-9939-08-09318-0
Keywords: Maximal operators, weights.
Received by editor(s): January 29, 2007
Published electronically: April 2, 2008
Additional Notes: This work was supported by research grant SB2004-0169 from the Ministerio de Educación y Ciencia (Spain).
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society